Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Equivariant $ K$-theory and representations of Hecke algebras


Author: George Lusztig
Journal: Proc. Amer. Math. Soc. 94 (1985), 337-342
MSC: Primary 22E50; Secondary 11S37, 16A64, 18F25, 20G05
MathSciNet review: 784189
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct some representations of the Hecke algebra of an affine Weyl group using equivariant $ K$-theory and state a conjecture on some $ q$-analogs of the Springer representations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E50, 11S37, 16A64, 18F25, 20G05

Retrieve articles in all journals with MSC: 22E50, 11S37, 16A64, 18F25, 20G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0784189-2
PII: S 0002-9939(1985)0784189-2
Article copyright: © Copyright 1985 American Mathematical Society